# SDR ASAA2024060650738

- Difficulty date: June 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD SHIELD CORRODED. GROUNDED - YES. REMOVED CORROSION & EVALUATED AFT PIT FWD SHIELD ORIG THICKNESS .050 IAW B737-800 SRM 53-60-15-0I-1.REMOVED .007 REMAINING .043 AND IS FOUND TO BE OUT LIMITS IAW B737-800 SRM 53-60-15-1A-1.TOOL# T8224W DUE DATE:27/MAR/25.REMOVED & REPLACED NEW AFT PIT FWD SHIELD PART# 146A8127412 SHIELD PO: 1093861.2 IAW BAC DWG: 146A0081 SHEET 40 REV:A. INSTALLED IAW B737-800 SRM 51-40-02.
